# SDR QXEA2009021000106

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,912 hours, 13,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Contaminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - DURING CLIMB, PRESSURIZATION SLAMMED CABIN RATE UP AT APPROX 3000 FPM, THEN RATE DOWN AT APPROX 3000 FPM, THEN STABILIZED, EVENT HAPPENED TWICE.  CABIN ALTITUDE DID NOT EXCEED 10,000'.  F/A REPORTED NOISE FROM AFT PART OF CABIN.  RETURNED TO THE FIELD AND ACCOMPLISHED UNEVENTFUL LANDING.  PERFORMED GVI OF EXTERNAL DOORS, DOOR VENTS AND HANDLES UPON ACFT ARRIVAL.  NO SEALS PROTRUDING, NO DEFECTS NOTED.  PERFORMED GVI OF ALL AFT DOOR SEALS AND FOUND AND REMOVED WATER CONTAMINATION ON AFT BAG DOOR LOWER AFT CORNER.  C/W FUNCT TEST OF PRESSURIZATION CONTROL IAW AMM TASK 21-31-00-720-801.  NO DEFECTS.  ACFT OK FOR SERVICE.  NO PARTS REPLACED.
